# SDR DHLA201000086

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,644 hours, 25,589 cycles
- Engine: Ge CFM562C1
- Engine time: 39,905 hours, 12,605 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 8782382
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ENGINE FIRE NR 4 COMPLETED ENGINE FIRE CHECK LIST. ENGINE WINDMILL 30 MIN IAW CREW VERBAL, OIL PRESSURE POSITIVE.  AN EMERGENCY WAS DECLARED.  ACFT WAS GROUNDED.  T/S AND FOUND LT & RT CORE UPPER CONNECTOR HAS 1800 OHM SHORT TO GROUND R & R CONNECTORS (PN 878238-02) IAW AMMS 26-10-01 ALSO FOUND NR4 ENGINE FIRE HANDLE BULB SOCKET BROKEN. R & R HANDLE ASSY IAW WDMS 26-1-1. REPLACED INBD & OTBD RT ENGINE FIRE BOTTLES. OPS CK OF NR4 FIRE DETECT SYST GOOD IAW AMM 26-10-01, PN CPC3637.
